# SDR AALA2020081969020

- Difficulty date: August 12, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 33,296 hours, 13,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410141
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CRACKED INTERCOSTAL IN CARGO COMPARTMENT AT STA 328-344 AND LBL 46. REMOVED AND REPLACED INTERCOSTAL.
